# SDR AALA201907299017

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 85,919 hours, 12,559 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED  ON ACCOUNT OF CABIN DIRTY SOCK ODOR. EMERGANCY WAS DECLARED. MAINTENANCE DETERMINED APU TO BE SOURCE OF ODOR. MAINTENANCE ACCOMPLISHED BORESCOPE INSPECTION OF APU LOAD COMPRESSOR, NO FINDINGS. ACCOMPLISHED JOB CARD 33L000021003. NO FURTHER ODORS WERE NOTED.
